Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 257, NWS Tulsa, OK

May 11, 20114 counties in Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at May 11, 2011, 6:30 PM CDT for 4 counties in Arkansas. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 6:30 PM CDT (23:30 UTC)
Expired
May 11, 2011, 7:30 PM CDT
In force
60 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 38 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 6:50 PM CDTTSTM WND DMGNatural Dam, ARLARGE LIMBS DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 1:16 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2359 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 203 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2359 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1112 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
203 m²/s²
0-3 km storm-relative helicity
186 m²/s²
Significant tornado parameter
1.1
Supercell composite
5.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WUUS54 KTSA 112330
SVRTSA
ARC033-047-131-143-120030-
/O.NEW.KTSA.SV.W.0257.110511T2330Z-110512T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
630 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  WASHINGTON COUNTY IN NORTHWEST ARKANSAS
  SOUTHWESTERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS
  NORTHERN SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 730 PM CDT

* AT 626 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 23 MILES WEST OF CINCINNATI TO 13 MILES WEST OF
  NATURAL DAM TO 10 MILES NORTHWEST OF BONANZA...MOVING EAST AT 40
  MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BONANZA...FORT SMITH...JENNY LIND...VAN BUREN...CEDARVILLE...FIGURE
  FIVE...BARLING...NATURAL DAM...LEE CREEK...RUDY...ALMA...LAVACA...
  BLOOMER...CINCINNATI...LINCOLN...DYER...MOUNTAINBURG...STRICKLER...
  CHESTER...CHARLESTON...MULBERRY...BLACKBURN...PRAIRIE GROVE...
  BRANCH...FERN...WINSLOW...WEST FORK...FARMINGTON...BRENTWOOD...
  GREENLAND AND FAYETTEVILLE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 0 AND 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3541 9380 3532 9380 3531 9391 3523 9392
      3524 9444 3540 9443 3610 9455 3609 9407
      3576 9396 3539 9378
TIME...MOT...LOC 2330Z 270DEG 35KT 3602 9488 3562 9458
          3533 9451

$$
2 follow-up statements
180 
WWUS54 KTSA 112352
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
652 PM CDT WED MAY 11 2011

ARC033-047-131-143-120030-
/O.CON.KTSA.SV.W.0257.000000T0000Z-110512T0030Z/
CRAWFORD AR-FRANKLIN AR-SEBASTIAN AR-WASHINGTON AR-
652 PM CDT WED MAY 11 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
WASHINGTON...NORTHERN SEBASTIAN...SOUTHWESTERN FRANKLIN AND CRAWFORD
COUNTIES...

AT 647 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES NORTHWEST OF CINCINNATI TO ODELL TO
SHIBLEY...MOVING NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CHARLESTON...LINCOLN...STRICKLER...VESTA...RHEA...BRANCH...DYER...
WEDINGTON...PRAIRIE GROVE...HOGEYE...VINEY GROVE...BLACKBURN...PETER
PENDER...MOUNTAINBURG...CHESTER...MULBERRY...PLEASANT HILL...WALNUT
GROVE...CECIL...WEST FORK...MEG...WOOLSEY...PINEY...FARMINGTON...
WINSLOW...TONEY...GREENLAND...LOCKE...MOUNT GAYLER...BRENTWOOD...
LONELM...FERN...CRAVENS...FAYETTEVILLE...WYOLA...BLACK OAK...
ARNETT...HICKS...SULPHUR CITY AND BIDVILLE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 0 AND 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3541 9380 3532 9380 3531 9391 3523 9392
      3524 9444 3540 9443 3610 9455 3609 9407
      3576 9396 3539 9378
TIME...MOT...LOC 2352Z 230DEG 44KT 3619 9463 3584 9435
          3550 9426

$$
037 
WWUS54 KTSA 120001
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
701 PM CDT WED MAY 11 2011

ARC131-120011-
/O.CAN.KTSA.SV.W.0257.000000T0000Z-110512T0030Z/
SEBASTIAN AR-
701 PM CDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SEBASTIAN COUNTY IS
CANCELLED...

LAT...LON 3542 9435 3545 9438 3545 9441 3541 9443
      3610 9455 3609 9407 3576 9396 3551 9384
TIME...MOT...LOC 0001Z 238DEG 38KT 3621 9453 3584 9423
          3552 9422

$$

ARC033-047-143-120030-
/O.CON.KTSA.SV.W.0257.000000T0000Z-110512T0030Z/
CRAWFORD AR-FRANKLIN AR-WASHINGTON AR-
701 PM CDT WED MAY 11 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR
WASHINGTON...CENTRAL FRANKLIN AND CRAWFORD COUNTIES...

AT 700 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES NORTHWEST OF WEDINGTON TO BLACKBURN TO
ALMA...MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BLACKBURN...PRAIRIE GROVE...HOGEYE...VINEY GROVE...DYER...CHESTER...
MOUNTAINBURG...WALNUT GROVE...WOOLSEY...WEST FORK...WINSLOW...
FARMINGTON...MULBERRY...PLEASANT HILL...BRENTWOOD...GREENLAND...MOUNT
GAYLER...PINEY...LOCKE...WYOLA...TONEY...FAYETTEVILLE...HICKS...BLACK
OAK...ARNETT...SULPHUR CITY...LONELM...FERN...CRAVENS AND BIDVILLE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 0 AND 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
MOBILE HOMES AND HIGH PROFILE VEHICLES ARE ESPECIALLY SUSCEPTIBLE TO
HIGH WINDS AND MAY BE OVERTURNED.

&&

LAT...LON 3542 9435 3545 9438 3545 9441 3541 9443
      3610 9455 3609 9407 3576 9396 3551 9384
TIME...MOT...LOC 0001Z 238DEG 38KT 3621 9453 3584 9423
          3552 9422

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 6:11 PM CDT, 19 minutes earlier.

Area forecast discussion, May 11, 6:11 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT WED MAY 11 2011

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
LINE OF THUNDERSTORMS ROLLING ACROSS EASTERN OKLAHOMA WILL
CONTINUE TO AFFECT THE OKLAHOMA TAF SITES FOR THE NEXT
HOUR OR SO. THESE STORMS WILL ROLL THROUGH THE NORTHWEST
ARKANSAS TAF SITES WITHIN THE NEXT FEW HOURS. IFR CONDITIONS
ARE EXPECTED WITHIN THE THUNDERSTORMS. OTHERWISE...MVFR TO
VFR CONDITIONS ARE EXPECTED THROUGH THE VALID PERIOD WITH
ANOTHER ROUND OF THUNDERSTORMS POSSIBLE THURSDAY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 348 PM CDT WED MAY 11 2011/

DISCUSSION...
CURRENTLY....AN AREA OF THUNDERSTORMS TO POSSIBLY SEVERE
THUNDERSTORM WERE MOVING ACROSS CENTRAL OKLAHOMA AND CENTRAL
TEXAS AHEAD OF A DRY LINE POSITIONED ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES. THIS AREA OF CONVECTION WILL BE THE MAIN CONCERN WITH
THE FORECAST PACKAGE.

THIS ACTIVITY WILL CONTINUE TO PUSH OUT AHEAD OF THE DRY LINE INTO
EASTERN OKLAHOMA THIS AFTERNOON AND ACROSS THE CWA THROUGH THE
EVENING AND INTO THE OVERNIGHT HOURS. MODERATE INSTABILITY AND
STEEP LOW- LEVEL LAPSE RATES OVER THE CWA WILL ALLOW FOR THE
POTENTIAL OF SEVERE WEATHER THROUGH THE EVENING HOURS. A SEVERE
THUNDERSTORM WATCH IS CURRENTLY IN EFFECT UNTIL 7 PM THIS EVENING
FOR MOST OF EASTERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS LOOK
TO BE THE MAIN THREATS.

CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE
OVERNIGHT AND TOMORROW AS AN UPPER LEVEL TROF MOVES INTO THE
CENTRAL PLAINS. DURING THE DAY TOMORROW THE COLD FRONT AND DRY
LINE WILL MAKE ANOTHER RUN TOWARDS EASTERN OKLAHOMA. THESE
BOUNDARIES SHOULD BE ABLE TO REACH CLOSE TO OSAGE AND PAWNEE
COUNTIES BY THURSDAY AFTERNOON. ALONG THE DRY LINE AND WITHIN THE
WARM SECTOR...THUNDERSTORMS TO POSSIBLY SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP AGAIN UNDER AN UNSTABLE ATMOSPHERE. ALL MODES
OF SEVERE WEATHER WILL BE POSSIBLE.

MODEL CONSENSUS INDICATED THAT THE COLD FRONT SHOULD OVERTAKE THE
DRY LINE THURSDAY EVENING AND FINALLY PUSH INTO THE CWA THURSDAY
NIGHT AND FRIDAY MORNING. THUNDERSTORMS WILL REMAIN POSSIBLE ALONG
AND AHEAD OF THE FRONT...WITH PRECIP BECOMING MOSTLY SHOWERS
BEHIND THE FRONT. BY FRIDAY EVENING...MOST OF THE PRECIP SHOULD BE
EXITING THE CWA. BEHIND THE COLD FRONT...TEMPS ARE EXPECTED TO
COOL INTO THE UPPER 40S TO LOWER 50 FRIDAY NIGHT AND CONTINUE TO
BE COOL AND BELOW THE NORMAL FOR MID MAY THROUGH THE WEEKEND.
FOLLOWED CLOSE TO GUIDANCE FOR TEMPS THROUGH THE SHORT TERM.

WITHIN THE EXTENDED FORECAST PACKAGE...A SECONDARY UPPER LEVEL LOW
LOOKS TO SPIN OFF THE MAIN TROF SUNDAY NIGHT AND INTO MONDAY. THIS
WAVE SHOULD FOR THE MOST PART REMAIN TO THE NORTHEAST OF THE CWA
AND THUS WILL KEEP THE FORECAST DRY DURING THIS TIME PERIOD. A WEAK
RIDGE DEVELOPS OVER THE PLAINS FOR THE FIRST HALF OF THE NEXT WORK
WEEK. TEMPS DURING THIS TIME PERIOD SHOULD BE ABLE TO REBOUND BACK
INTO THE 70S BY TUESDAY AND WEDNESDAY. MODELS DIVERGE ON SOLUTIONS
HEADING INTO LATE NEXT WEEK WITH ANOTHER WAVE MOVING IN FROM THE
WEST. FOR NOW WILL FOLLOW PREVIOUS FORECASTS WITH DRY CONDITIONS
THROUGH WEDNESDAY. WILL CONTINUE TO MONITOR AND UPDATE AS MODEL
TRENDS BECOME MORE IN LINE WITH EACH OTHER.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...99
LONG TERM....99
AVIATION...10
Hazardous weather outlook, May 11, 4:52 PM CDT, 1 hour 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
452 PM CDT WED MAY 11 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-121000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
452 PM CDT WED MAY 11 2011

...SEVERE WEATHER LIKELY INTO THE EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...PRIMARILY SOUTH OF INTERSTATE 40.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE OVER PARTS OF EASTERN
OKLAHOMA LATE THIS AFTERNOON...AND CONTINUE EASTWARD INTO NORTHWEST
ARKANSAS BY EARLY EVENING. THE MAIN SEVERE WEATHER THREAT WILL BE
LARGE HAIL AND DAMAGING WINDS...ALTHOUGH WIND SHEAR IS SUFFICIENT
FOR A LIMITED TORNADIC RISK INTO THE EARLY EVENING...PRIMARILY WITH
THE LINE OF STORMS MOVING ACROSS FAR SOUTHEAST OKLAHOMA.

WHILE WIND SHEAR WILL WEAKEN ACROSS FAR EASTERN OKLAHOMA AND WEST
CENTRAL ARKANSAS...HIGH INSTABILITY SHOULD ALLOW FOR THESE STORMS TO
MAINTAIN STRENGTH AND SEVERITY AS THEY ENTER WESTERN ARKANSAS AFTER
6 OR 7 PM. ADDITIONALLY...PERIODS OF HEAVY RAIN WILL ACCOMPANY THE
STORMS AS THEY TRACK EASTWARD THROUGH THE AREA WITH RAINFALL AMOUNTS
OF ONE TO TWO INCHES LIKELY.

STORMS ARE EXPECTED TO EITHER MOVE OUT OF THE AREA OR SLOWLY WEAKEN
BY MID TO LATE EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
REGIONAL SPOTTER NETWORKS SHOULD BE ACTIVATED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
SEVERE THUNDERSTORM CHANCES WILL CONTINUE ON THURSDAY AS A
COLD FRONT MOVES INTO THE REGION...AND STRONG INSTABILITY
BUILDS BY THE AFTERNOON.  ADDITIONALLY...WINDS ALOFT WILL
BE STRONGER AS THE PRIMARY STORM SYSTEM ALOFT MOVES NEARER
THE REGION.  THIS COMBINATION OF INSTABILITY AND WIND SHEAR
WILL FAVOR SUPERCELLS CAPABLE OF DAMAGING HAIL AND POSSIBLY
A TORNADIC RISK.  THUNDERSTORM CHANCES CONTINUE ON FRIDAY
IN VICINITY OF THE STORM SYSTEM ALOFT...THOUGH SEVERE WEATHER
CHANCES WILL DECREASE MARKEDLY.

COOLER AND DRY WEATHER IS FORECAST FOR THE WEEKEND INTO
EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 11, 6:05 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
605 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND GST     CHOUTEAU                36.19N 95.34W
05/11/2011  M60 MPH          MAYES              OK   AMATEUR RADIO

&&

SFP
Local storm report, May 11, 6:14 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND GST     4 NW SKIATOOK           36.41N 96.05W
05/11/2011  M76 MPH          OSAGE              OK   MESONET

&&

JDS
Local storm report, May 11, 6:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     TSTM WND GST     1 W SALLISAW            35.46N 94.81W
05/11/2011  E60 MPH          SEQUOYAH           OK   EMERGENCY MNGR

&&

JDS
Local storm report, May 11, 6:19 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
619 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     CLAREMORE               36.31N 95.62W
05/11/2011  M60 MPH          ROGERS             OK   AWOS

            THUNDERSTORM WIND GUST MEASURED AT THE CLAREMORE REGIONAL
            AIRPORT.

&&

JDS
Special weather statement, May 11, 6:21 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT WED MAY 11 2011

ARZ020-029-120000-
FRANKLIN AR-SEBASTIAN AR-
621 PM CDT WED MAY 11 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHERN FRANKLIN AND SEBASTIAN

AT 620 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES WEST OF HACKETT TO PATTERSON TO 17 MILES SOUTH
OF PATTERSON...MOVING EAST AT 40 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
LIBERTY...CROSSROADS...MILLTOWN...PATTERSON...ALIX...CHARLESTON...
BRANCH...URSULA...PETER PENDER...VESTA...MEG...DENNING...ALTUS...
HARTFORD...HACKETT...GREENWOOD...BARLING...LAVACA...ARKOLA...
HUNTINGTON...MIDLAND...DAYTON...WITCHERVILLE...WASHBURN...
BURNVILLE...EXCELSIOR...MANSFIELD...BONANZA...FORT CHAFFEE...JENNY
LIND...RYE HILL...BLOOMER AND CENTRAL CITY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3536 9372 3536 9375 3540 9380 3532 9380
      3531 9391 3523 9392 3522 9402 3513 9403
      3514 9413 3510 9414 3507 9423 3496 9423
      3493 9443 3533 9444 3535 9423 3538 9419
      3547 9370
TIME...MOT...LOC 2320Z 250DEG 35KT 3518 9450 3501 9432
          3475 9432
Local storm report, May 11, 6:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND DMG     3 S LOCUST GROVE        36.16N 95.17W
05/11/2011                   MAYES              OK   FIRE DEPT/RESCUE

            LARGE LIMBS DOWN ALONG HWY 82 SOUTH OF LOCUST GROVE.
            RELAYED BY EMERGENCY MANAGEMENT.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 6:21 PM CDTSpecial Weather StatementTSASebastian39 min
May 11, 6:57 PM CDTSevere Thunderstorm WarningTSABenton, Washington33 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.